# SDR QXEA0101061

- Difficulty date: June 21, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Dhav DHC8*
- Aircraft serial: 4030
- Aircraft time: 714 hours, 936 cycles
- System (JASC): 2430 · DC Generating System
- Part: Receptacle
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FOUND THE GROUND POWER RECEPTICAL DAMAGED. REPAIRED GOUND POWER RECEPTICAL IN ACCORDENCE WITH ENGINEERING AUTHORIZATION 6-53-16. OPERATIONAL CHECKS GOOD. REQUIRED INSPECTION COMPLIED WITH. AIRCRAFT RETURNED TO SERVICE.
